MathSciNet Relay Station
MathSciNet bibliographic data
MR2047674 14C15 (14C25 14J28)
Beauville, Arnaud; Voisin, Claire On the Chow ring of a $K3$ surface. J. Algebraic Geom. 13 (2004), no. 3, 417–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement